A three-dimensional ice-sheet flow solution

Morland, Leslie (2009) A three-dimensional ice-sheet flow solution. Journal of Glaciology, 55 (191). pp. 473-480. ISSN 0022-1430

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 14:40
Last Modified: 25 Jul 2018 10:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/52692
DOI: 10.3189/002214309788816588

Actions (login required)

View Item